# SDR LR7A00153

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,546 hours, 28,576 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0502, FOUND LT FS 840 DORSAL FIN ATTACH ANGLE CRACKED APPROX 1 INCH IN RADIUS, RBL 15, WL 280.  REPAIRED PER LAC MEA 382-53-00-088.  NR 39925.
